Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Is it safe for gay men to take birth control pills ?

i hav a gay friend who also takes althea for 2months (coz many says it is really good for the skin - body and it works!) i wanna know if how many months or years should he take? im worried. thankyou.
Asked On : Mon, 18 Jul 2011
Answers:  2 Views:  956
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
-i mean for other gays i have known the effect really works.
Answered: Mon, 18 Jul 2011
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
Althea is a hormonal pill and is used as a birthcontrol pill and even in cases of PCOD.If taken by a male it may cause disturbances of hormones in your body and can result in increase in breast size;skin changes;weight gain;retention of water leading to heaviness.So it is basically for females and not males so it is better your friend does not take it and for glowing skin he can consult a Dermatologist and get treated.Still if he wants then it is his wish.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor